# SDR 2021F00225

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 754 hours, 488 cycles
- Engine: Pwc PW306D1
- Engine time: 754 hours, 488 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B720801
- Condition: Corroded
- Location: Lt Accessory
- Part time: 754 hours, 488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACCESSORY GEARBOX IS CORRODING ON THE MOUNT PADS AND EXTERNAL SURFACES. REPAIRED IAW PWC MM PART NO. 30B7302 REV. 17.1. A REINSPECTION IS REQUIRED AT EVERY AIRCRAFT MINOR INSPECTION UNTIL A PERMANENT REPAIR IS PERFORMED.
